按条件检索“214”条记录

已选条件: 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. On higher moments of Fourier coefficients of holomorphic cusp forms II SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2013,Vol.169,Issue.3-4,409-422

资源类型:期刊论文

WOS:000314843500010

2. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

3. A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints SCOPUS SCIE

作者:Ji, S.;Wei, Q.

作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.2,200-210

WOS被引数:10

资源类型:期刊论文

WOS:000321880600003

4. Weak Solutions for a p-Laplacian Impulsive Differential Equation SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa; Zhang, Xiaoyan

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa; Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000322643200001

5. CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS SCOPUS SCIE

作者:Peng, Shige; Xu, Mingyu

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2013,Vol.3,Issue.2,233-244

资源类型:期刊论文

WOS:000321561000006

6. On nonlinear functional spaces based on triangular conorms SCOPUS SCIE

作者:Qiu, D.;Zhang, W.;Li, C.

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong, 523808, China;[ Li, C] School of Mathematics, Shandong University, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.397,Issue.2,671-677

WOS被引数:1

资源类型:期刊论文

WOS:000310105700020

7. OSCILLATION OF SECOND-ORDER NONLINEAR NEUTRAL DYNAMIC EQUATIONS SCOPUS SCIE

作者:RAVI P. AGARWAL;MARTIN BOHNER;TONGXING LI;CHENGHUI ZHANG

作者机构:[Agarwal, R.P] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Bohner, M] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Li, T] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Zhang, C] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China

来源:Dynamic Systems and Applications,DYNAMIC SYSTEMS AND APPLICATIONS,2013,Vol.22,Issue.4,535-542

WOS被引数:2

资源类型:期刊论文

WOS:000328805800004

8. On averages of Fourier coefficients of Maass cusp forms SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ARCHIV DER MATHEMATIK,2013,Vol.100,Issue.3,255-265

WOS被引数:9

资源类型:期刊论文

WOS:000316352000007

9. A fast finite difference method for three-dimensional time-dependent space-fractional diffusion equations and its efficient implementation SCOPUS SCIE

作者:Wang, Hong; Du, Ning

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2013,Vol.253,50-63

WOS被引数:29

资源类型:期刊论文

WOS:000323610500003

10. Bsdes under filtration-consistent nonlinear expectations and the corresponding decomposition theorem for e-supermartingales in Lp SCOPUS SCIE

作者:Zong, Z.;Hu, F.

作者机构:[Zong, Z] School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China;[ Hu, F] School of Mathematical Sciences, Qufu Normal University, Shandong University, Qufu, Shandong 273165;[ Jinan 250100] China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2013,Vol.43,Issue.2,677-695

资源类型:期刊论文

WOS:000321815100016

11. Sensitivity Analysis of the Matrix Equation from Interpolation Problems SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000327614600001

12. Entire functions sharing an entire function of smaller order with their shifts SCOPUS SCIE

作者:Li, X.-M.;Yang, X.;Yi, H.-X.

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, China;[ Yang, X] Class of 2009, Department of Finance, Shanghai University of Finance and Economics, No. 777 Guoding Road, Yangpu District, Shanghai 200433, China;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Proceedings of the Japan Academy, Series A. Mathematical Sciences,PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2013,Vol.89,Issue.2,34-39

WOS被引数:4

资源类型:期刊论文

WOS:000319482700004

13. On Entire Solutions of Some Differential-Difference Equations SCOPUS SCIE

作者:Kai Liu;Lianzhong Yang

作者机构:[Liu, K] Department of Mathematics, Nanchang University, Jiangxi 330031, Nanchang, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2013,Vol.13,Issue.3,433-447

WOS被引数:10

资源类型:期刊论文

WOS:000324491600005

14. PROPERTIES OF MEROMORPHIC SOLUTIONS TO CERTAIN DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, Xiaoguang; Yang, Lianzhong

作者机构:[Qi, Xiaoguang] Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000322084200001

15. Equivalent a posteriori error estimates for a constrained optimal control problem governed by parabolic equations SCOPUS SCIE

作者:Sun, T.;Ge, L.;Liu, W.

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China;[ Ge, L] Shandong Computer Science Center, Jinan 250014, China;[ Liu, W] KBS, University of Kent, Canterbury, CT2 7NF, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.1,1-23

WOS被引数:4

资源类型:期刊论文

WOS:000315572100001

16. Fuzzy Implications Derived From Generalized Additive Generators of Representable Uninorms EI SCOPUS SCIE

作者:Liu, H-.W.

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Shandong 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,555-566

WOS被引数:8

资源类型:期刊论文

WOS:000319930000013

17. Value Sharing Results for q-Shifts Difference Polynomials SCOPUS SCIE

作者:Liu, Yong; Cao, Yinhong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.; [Cao, Yinhong] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000320273800001

18. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

19. Extension of a class of decomposable measures using fuzzy pseudometrics EI SCOPUS SCIE

作者:Qiu, Dong; Zhang, Weiquan; Li, Cheng

作者机构:[Qiu, Dong] Chongqing Univ Posts & Telecommun, Coll Math & Phys, Chongqing 400065, Peoples R China.; [Zhang, Weiquan] Guangdong Med Coll, Sch Informat Engn, Dongguan 523808, Guangdong, Peoples R China.; [Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.222,33-44

WOS被引数:12

资源类型:期刊论文

WOS:000319183000003

20. On growth and zeros of differences of some meromorphic functions SCOPUS SCIE

作者:Liu, Yong; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.108,Issue.3,305-318

资源类型:期刊论文

WOS:000320071000007

共 11 页, 214 条记录

TOP